# SDR AALA202411043746

- Difficulty date: November 4, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N558UW
- Make and model: Airbus A321-231
- Aircraft serial: 5282
- Aircraft time: 37,020 hours, 15,327 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62292109
- Part serial: C0518RP
- Condition: Bent
- Location: Zone 800
- Part time: 66,935 hours, 25,548 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHILE ACCOMPLISHING A SCHEDULED L2 DOOR SLIDE ENCLOSURE REPLACEMENT, FOUND NEW SLIDE TO BE BENT ON THE EDGE DUE TO THE SHIPPING CONTAINER BEING DAMAGED. MAINTENANCE ROUTED THE SLIDE TO BE REPAIRED.
